# SDR FXGA201509221537

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK LUG AT FS 400, LBL 54.  TO REMOVE AN OUT OF LIMIT IAW SRM CHAPTER 53-05 FIGURE 4B SHEET 1, SEAT TRACK LUG TO PRECLUDE THE INSTALLATION OF ANCHORING DEVICES IN THE DAMAGED AREA.  TRIM OUT DAMAGED & MATCHING LUGS IAW DWG 1537-01.  TRIM FLUSH TO AVOID THE USE OF THE DAMAGED AREA.  THE MAXIMUM PERMISSIBLE DISTANCE FROM THE CTR LINE OF THE SEAT TRACK TO THE EDGE OF THE BLENDED OUT AREA IS 0.450" IAW SRM CHAPTER 53-05 FIGURE 4B SHEET 1 VIEW B.
